# SDR 96ZZZX5995

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C290802
- Condition: Crack
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 BULKHEAD FORWARD SIDE VERTICAL SUPORT ANGLE HAS .3750 INCH LONG CRACK ON RBL 10 AS SEEN FROM AFT BAG BIN.  REPAIRED ANGLE PER BOEING SB 727-53-0175.
